# SDR MASA2016011212671

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 3,383 hours, 1,963 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Overheated
- Location: Flight
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL PANEL OVERHEATING WITH FUMES.  R & R FLIGHT CONTROL PANEL.
